# SDR SWAA2014100232573

- Difficulty date: September 18, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 57,439 hours, 33,921 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP UPPER SURFACE AT INBD TE CORNER DELAMINATED.  REPAIRED SKIN IAW SRM.
